Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2035-11.pdf1.46 MBAdobe PDFView/Open
Title: Algebraic isomorphisms in the descriptions of generalized isometries on spaces of positive difinite matrices (Researches on isometries from various viewpoints)
Authors: Molnár, Lajos
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 94
End page: 107
URI: http://hdl.handle.net/2433/236818
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.